advertisement
Question
Posted by: chris | 2010/05/19

hypertension drugs &  soft erections

amlodipine and diuretics cause soft erections, what can help me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Dear Chris,

You would need to consult your medical practitioner. If you do not have any other exclusionary heart conditions and on any meds that include nitrates, then your doctor can prescribe a PDE-5 (viagra, Cialus and Levitra) to take to assist with erections.

High blood pressure and the medications taken to treat it are known to be causal in male erectile dysfuntion.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: chris | 2010/05/25

bozo,
do you take cayenne pepper before or after hbp medication and meals?

Reply to chris
Posted by: Bozo | 2010/05/19

Chris, Take my word for this , start taking Ceyanne Pepper.
(Red Pepper) Take one teaspoon every morning with a quarter glass of hot tap water.Dont stop your medication yet,and after about 6 weeks get your BP tested, my bet is it will be so low that you can stop taking your BP medication.

I was on BP medicne for years, and started on the red pepper about 2 years ago.Quitted the medicine and my BP is normal.
And my erections is normal

Go and google Cayeene pepper, you will be surprise at the wonders of this herb

Good luck.

Reply to Bozo
Posted by: sexologist | 2010/05/19

Dear Chris,

You would need to consult your medical practitioner. If you do not have any other exclusionary heart conditions and on any meds that include nitrates, then your doctor can prescribe a PDE-5 (viagra, Cialus and Levitra) to take to assist with erections.

High blood pressure and the medications taken to treat it are known to be causal in male erectile dysfuntion.

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement